One year ago, experienced extreme fatigue...lasted about a week or so. Then had trouble typing, hands would shake and cramp. When shaking and cramping at worst, would also have marked swelling in forearms. Cramping when holding phone, steering wheel, etc.
Muscles in lower leg also started to have marked swelling, with muscle weakness in arms and legs. Worsened over next 3-4 months, then improved some.
Then noticed that hands got wrinkly and "puckered" looking. At this time would also get little white bumps over entire hand...looked and felt like sandpaper. Hands would ache. Also had other weird symptoms, right eye would twitch, swelling under one eye, ocassional burning in legs, some voice change, and occasional dizziness.
Brain and c-spine MRI normal, EEG normal, ECG normal, Chest Xray normal.
No vomiting, nausea, stomach cramps, etc.
Blood values all over the place. One interesting finding was that I was deficient in Vitamin D, but have a fairly healthy diet.
Have tested negative for rheum arthrtis, MRI ruled out MS and some other neuro conditions. Negative for carpal tunnel. Neg for Hep viruses. Normal hand and foot xrays. Normal cortisol levels.About 3 weeks ago had chest pain, extreme dizziness and shortness of breath. At hospital found that my heart rate and gone from my normal 75-80 to mid 40s. Blood pressure also very low (approx 90/55), and would go lower when standing. Echocardiogram normal. Cardiologist said my blood volume low...which would explain the weird hands, but referred me to endocrinologist. Was told by endocrinologist that he doesn't believe I have adrenal insufficiency.
What could this be?
I've had doctors tell me it's most likely a virus that is working it's way through my body. (?) I'm on Florinef to increase blood volume and pressure. Has helped some, especially hands (they filled out and no more white hives/bumps). But my heart rate is still low (50s) with shortness of breath.
Can viruses last this long?? If it's affecting my heart, can it affect other organs? How and why would it affect blood volume? Could this have anything to do also with the Vitamin D deficiency?
Has anyone experienced anything similar?